# SDR DALA2021102106510

- Difficulty date: October 20, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 HIDDEN CORROSION. AFTER REMOTION OF PREVIOUS REPAIR, CORROSION ON FLOOR STRINGER RBL 2.90, BTW STA 1320 TO STA 1340 WAS FOUND AT AFT CARGO COMPARTMENT (C2) (IN REFERENCE NRC 00541). (1990247)
